I’m just wondering whether anyone else has experienced the same issue with their nails while on Herceptin as I have - that is nails lifting off from the nail bed. So, as well as being really weak and flaky, some of my nails are white half of the way up them where they are becoming detached from my fingers. I had a similar effect from chemotherapy which I wasn’t surprised about, but I wasn’t expecting it with Herceptin
M-J. I’m sorry to say that I don’t have that problem although my nails do seem to break easily these days. I put that down to after effects of chemo (I finished back in November last year), I didn’t realise it could be a side effect of Herceptin.
I’ve just had my 9th injection this week, so half way through :-). I will keep an eye out though and report back if my nails seem to get worse
Hi, I have just had number 13 herceptin and my nails have been very weak and flaky. I have been using Opi nail envy nail strengthen and they seem to be improving, may be worth a try. Xx
My nails are getting discoloured. I had chemo treatment previously 10 years ago which left me with a fungal infection in one of my big toenails, hope this is not spreading to other toenails as original nail never recovered.